JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE COMPLETE MOMENT CONVERGENCE FOR ARRAY OF ROWWISE ENOD RANDOM VARIABLES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 33, Issue 3,  2011, pp.393-405
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2011.33.3.393
 Title & Authors
THE COMPLETE MOMENT CONVERGENCE FOR ARRAY OF ROWWISE ENOD RANDOM VARIABLES
Ryu, Dae-Hee;
  PDF(new window)
 Abstract
In this paper we obtain the complete moment convergence for an array of rowwise extended negative orthant dependent random variables. By using the result we can prove the complete moment convergence for some positively orthant dependent sequence satisfying the extended negative orthant dependence.
 Keywords
Extended negative orthant dependence;Complete convergence;Complete moment convergence;Positively orthant dependence;
 Language
English
 Cited by
 References
1.
Ebrahimi, N. and Ghosh, M.(1981) Multivariate negative dependence, Commun, Statist Theor. Meth. 10 307-337 crossref(new window)

2.
Chow, Y.S.(1988) On the rate of moment complete convergence of sample sums and extremes, Bull. Inst. Math. Acad. Sinica 16 177-201

3.
Fuk, D.K. and Nagaev, S.V.(1971) Probability inequalities for sums of independent random variables, Theor. Probab. Apple. 16 643-660 crossref(new window)

4.
Hsu, P.L. and Robbins, H.(1947) Complete convergence and the law of large numbers, Proc. Nat. Acad. Sci. U.S.A. 33 25-31 crossref(new window)

5.
Joag-Dev, K. and Proschan, F.(1983) Negative association of random variables with applications, Ann. Statist. 11 286-295 crossref(new window)

6.
Liu, L.(2009) Precise large deviations for dependent random variables with heavy tails, Statist. Probab. Letts. 99 1290-1298

7.
Wang, D.C. and Zhao, W.(2006) Moment complete convergence for sums of a sequence NA random variables, Appl. Math. J. Chinese Univ. 21 445-450(in Chinese)

8.
Zhu, M.H.(2007) Strong laws of large numbers for arrays of rowwise ${\rho}^*$-mixing random variables, Discrete Dynamics in Nature Soc. Vol. 2007 Article ID 74296, 6 pages 2007